Alert archive / Wisconsin / River Flood Warnings in 2008
River Flood Warning 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jan 10, 2008, 12:55 AM CST for Green County, Rock County, Wisconsin. It took effect at Jan 10, 2008, 5:23 AM CST. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2008, 12:55 AM CST (06:55 UTC)
- In effect from
- Jan 10, 2008, 5:23 AM CST
- Expired
- Jan 11, 2008, 7:50 PM CST
- In force
- 38 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
Counties Green County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 72 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sugar River at Brodhead (BROW3).
- Action stage
- 4.5 ft
- Minor stage
- 5 ft
- Moderate stage
- 8 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 100655 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1255 AM CST THU JAN 10 2008 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN WISCONSIN... SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES WIC045-105-101255- /O.NEW.KMKX.FL.W.0004.080110T1200Z-080111T0000Z/ /BROW3.1.ER.080110T1200Z.080110T1200Z.080110T1800Z.NO/ 1255 AM CST THU JAN 10 2008 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE SUGAR RIVER AT BRODHEAD * FROM THIS MORNING UNTIL THIS EVENING. * AT 1215 AM THURSDAY...THE STAGE WAS 4.90 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 5.0 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME BRODHEAD 5.0 4.5 4.90 1215 AM - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS BRODHEAD 5.05 0940 AM THU JAN 10 0.39 5.0 THU 6 AM ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE... (BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BRODHEAD: 7 PM-1 AM 0.00 BRODHEAD: 1 AM-7 AM 0.00 BRODHEAD: 7 AM-1 PM 0.04 BRODHEAD: 1 PM-7 PM 0.10 $$
8 follow-up statements
000 WGUS83 KMKX 101125 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 524 AM CST THU JAN 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-101724- /O.CON.KMKX.FL.W.0001.000000T0000Z-080116T0300Z/ /NMSW3.1.ER.080108T0200Z.080111T0600Z.080115T2100Z.UU/ 524 AM CST THU JAN 10 2008 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL TUESDAY EVENING. * AT 0430 AM THURSDAY THE STAGE WAS 12.01 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON. * AT 12.8 FEET...THERE IS WIDESPREAD FLOODING OF HOMES IN LOW LYING AREAS ADJACENT TO THE RIVER IN THE WHEATLAND...SILVER LAKE AND SALEM AREAS. SOME FAMILIES EVACUATE THEIR HOMES. SOME COUNTY ROADS ARE CLOSED $$ WIC045-105-101723- /O.EXT.KMKX.FL.W.0004.080110T1123Z-080111T0000Z/ /BROW3.1.ER.080110T0847Z.080110T1015Z.080110T1800Z.NO/ 524 AM CST THU JAN 10 2008 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * UNTIL THIS EVENING. * AT 0440 AM THURSDAY THE STAGE WAS 5.04 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON TUE WED THU NEW MUNSTER 10.0 9.0 12.01 0430 AM 12.5 12.2 11.6 10.9 10.3 9.6 M BRODHEAD 5.0 4.5 5.04 0440 AM 4.4 3.7 3.1 2.7 2.5 2.3 M - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS BRODHEAD 5.06 0415 AM THU JAN 10 0.39 5.00 0600 AM THU JAN 10 NEW MUNSTER 12.01 0430 AM THU JAN 10 0.36 12.50 1200 AM FRI JAN 11 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS BRODHEAD: 7 AM-1 PM 0.00 BRODHEAD: 1 PM-7 PM 0.13 BRODHEAD: 7 PM-1 AM 0.04 BRODHEAD: 1 AM-7 AM 0.00 (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.08 NEW MUNSTER: 7 PM-1 AM 0.08 NEW MUNSTER: 1 AM-7 AM 0.01
000 WGUS83 KMKX 101559 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 959 AM CST THU JAN 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES WIC059-102159- /O.EXT.KMKX.FL.W.0001.000000T0000Z-080116T0000Z/ /NMSW3.1.ER.080108T0200Z.080110T1500Z.080115T1800Z.UU/ 959 AM CST THU JAN 10 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL TUESDAY EVENING. * AT 0930 AM THURSDAY THE STAGE WAS 12.00 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON. * AT 12.1 FEET...WATER IS UP TO THE FLOOR LEVELS OF SOME HOMES IN THE WHEATLAND AREA $$ WIC045-105-102159- /O.EXT.KMKX.FL.W.0004.000000T0000Z-080112T0000Z/ /BROW3.1.ER.080110T0847Z.080111T0000Z.080111T1800Z.NO/ 959 AM CST THU JAN 10 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * UNTIL FRIDAY EVENING. * AT 0940 AM THURSDAY THE STAGE WAS 5.05 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 5.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON. * AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON TUE WED THU NEW MUNSTER 10.0 9.0 12.00 0930 AM 11.9 11.7 11.3 10.8 10.2 9.5 8.8 BRODHEAD 5.0 4.5 5.05 0940 AM 5.2 4.3 3.6 3.1 2.7 2.6 2.4 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS BRODHEAD 5.24 0915 AM THU JAN 10 0.39 5.50 0600 PM THU JAN 10 NEW MUNSTER 12.01 0900 AM THU JAN 10 0.18 12.00 1200 PM THU JAN 10 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS BRODHEAD: 7 AM-1 PM 0.00 BRODHEAD: 1 PM-7 PM 0.12 BRODHEAD: 7 PM-1 AM 0.04 BRODHEAD: 1 AM-7 AM 0.00 (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.08 NEW MUNSTER: 7 PM-1 AM 0.09 NEW MUNSTER: 1 AM-7 AM 0.01
000 WGUS83 KMKX 102050 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 250 PM CST THU JAN 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES WIC059-110250- /O.EXT.KMKX.FL.W.0001.000000T0000Z-080116T0300Z/ /NMSW3.1.ER.080108T0200Z.080110T1500Z.080115T2100Z.UU/ 250 PM CST THU JAN 10 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL TUESDAY EVENING. * AT 0130 PM THURSDAY THE STAGE WAS 11.99 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * AT 12.1 FEET...WATER IS UP TO THE FLOOR LEVELS OF SOME HOMES IN THE WHEATLAND AREA $$ WIC045-105-110249- /O.CON.KMKX.FL.W.0004.000000T0000Z-080112T0000Z/ /BROW3.1.ER.080110T0847Z.080111T0000Z.080111T1800Z.NO/ 250 PM CST THU JAN 10 2008 THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * UNTIL FRIDAY EVENING. * AT 0100 PM THURSDAY THE STAGE WAS 5.30 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 5.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON. * AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON TUE WED THU NEW MUNSTER 10.0 9.0 11.99 0130 PM 12.0 11.9 11.4 10.9 10.2 9.5 8.9 BRODHEAD 5.0 4.5 5.30 0100 PM 5.2 4.3 3.6 3.1 2.7 2.6 2.4 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS BRODHEAD 5.31 1245 PM THU JAN 10 0.67 5.50 0600 PM THU JAN 10 NEW MUNSTER 12.01 0900 AM THU JAN 10 0.10 12.00 0600 PM THU JAN 10 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS BRODHEAD: 1 PM-7 PM 0.12 BRODHEAD: 7 PM-1 AM 0.10 BRODHEAD: 1 AM-7 AM 0.00 (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 1 PM-7 PM 0.08 NEW MUNSTER: 7 PM-1 AM 0.22 NEW MUNSTER: 1 AM-7 AM 0.01
000 WGUS83 KMKX 110306 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 906 PM CST THU JAN 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES WIC059-110906- /O.EXT.KMKX.FL.W.0001.000000T0000Z-080116T0200Z/ /NMSW3.1.ER.080108T0200Z.080110T1500Z.080115T2000Z.UU/ 906 PM CST THU JAN 10 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL TUESDAY EVENING. * AT 0830 PM THURSDAY THE STAGE WAS 11.93 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON. AT A STAGE OF 12.1 FEET...WATER IS UP TO THE FLOOR LEVELS OF SOME HOMES IN THE WHEATLAND AREA. $$ WIC045-105-110905- /O.EXT.KMKX.FL.W.0004.000000T0000Z-080112T1600Z/ /BROW3.1.ER.080110T0847Z.080111T1200Z.080112T1000Z.NO/ 906 PM CST THU JAN 10 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * UNTIL SATURDAY MORNING. * AT 0700 PM THURSDAY THE STAGE WAS 5.44 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 5.8 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. AT A STAGE OF 6.5 FEET...THERE IS WIDESPREAD FLOODING OF LOWLAND AND AGRICULTURAL LAND. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 11.93 0830 PM BRODHEAD 5.0 4.5 5.44 0700 PM - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS BRODHEAD 5.46 0630 PM THU JAN 10 0.73 5.8 FRI 6 AM NEW MUNSTER 12.01 0900 AM THU JAN 10 -0.05 11.9 FRI 12 AM ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.26 NEW MUNSTER: 1 AM-7 AM 0.02 NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 (BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BRODHEAD: 7 PM-1 AM 0.26 BRODHEAD: 1 AM-7 AM 0.00 BRODHEAD: 7 AM-1 PM 0.00 BRODHEAD: 1 PM-7 PM 0.00
000 WGUS83 KMKX 111120 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 520 AM CST FRI JAN 11 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES WIC059-111720- /O.CON.KMKX.FL.W.0001.000000T0000Z-080116T0200Z/ /NMSW3.1.ER.080108T0200Z.080110T1500Z.080115T2000Z.UU/ 520 AM CST FRI JAN 11 2008 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL TUESDAY EVENING. * AT 0430 AM FRIDAY THE STAGE WAS 11.83 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON. * AT 11.6 FEET...WATER SURROUNDS A HOME NEAR THE INTERSECTION OF HIGHWAY 50 AND HIGHWAY W IN THE WHEATLAND AREA $$ WIC045-105-111719- /O.CON.KMKX.FL.W.0004.000000T0000Z-080112T1600Z/ /BROW3.1.ER.080110T0847Z.080111T1200Z.080112T1000Z.NO/ 520 AM CST FRI JAN 11 2008 THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * UNTIL SATURDAY MORNING. * AT 0300 AM FRIDAY THE STAGE WAS 5.39 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 5.8 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW. * AT 6.5 FEET...THERE IS WIDESPREAD FLOODING OF LOWLAND AND AGRICULTURAL LAND $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE WED THU FRI NEW MUNSTER 10.0 9.0 11.83 0430 AM 11.8 11.5 10.9 10.3 9.4 8.8 M BRODHEAD 5.0 4.5 5.39 0300 AM 4.9 4.4 4.3 3.5 3.0 2.7 M - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS BRODHEAD 5.46 0630 PM THU JAN 10 0.39 5.80 0600 AM FRI JAN 11 NEW MUNSTER 12.01 0900 AM THU JAN 10 -0.18 11.80 0600 AM FRI JAN 11 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS BRODHEAD: 7 AM-1 PM 0.00 BRODHEAD: 1 PM-7 PM 0.00 BRODHEAD: 7 PM-1 AM 0.00 BRODHEAD: 1 AM-7 AM 0.00 (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00 GD
000 WGUS83 KMKX 111545 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 AM CST FRI JAN 11 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES WIC059-112145- /O.EXT.KMKX.FL.W.0001.000000T0000Z-080115T1500Z/ /NMSW3.1.ER.080108T0200Z.080110T1500Z.080115T0900Z.UU/ 945 AM CST FRI JAN 11 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL TUESDAY MORNING. * AT 0830 AM FRIDAY THE STAGE WAS 11.78 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * AT 11.6 FEET...WATER SURROUNDS A HOME NEAR THE INTERSECTION OF HIGHWAY 50 AND HIGHWAY W IN THE WHEATLAND AREA $$ WIC045-105-112145- /O.EXT.KMKX.FL.W.0004.000000T0000Z-080112T0300Z/ /BROW3.1.ER.080110T0847Z.080111T0030Z.080111T2100Z.NO/ 945 AM CST FRI JAN 11 2008 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * UNTIL THIS EVENING. * AT 0900 AM FRIDAY THE STAGE WAS 5.24 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE WED THU FRI NEW MUNSTER 10.0 9.0 11.78 0830 AM 11.6 11.3 10.7 9.9 9.2 8.5 7.9 BRODHEAD 5.0 4.5 5.24 0900 AM 4.6 4.0 3.5 3.0 2.7 2.5 2.5 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS BRODHEAD 5.46 0630 PM THU JAN 10 0.01 5.10 1200 PM FRI JAN 11 NEW MUNSTER 12.01 0900 AM THU JAN 10 -0.23 11.80 1200 PM FRI JAN 11 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS BRODHEAD: 7 AM-1 PM 0.00 BRODHEAD: 1 PM-7 PM 0.00 BRODHEAD: 7 PM-1 AM 0.00 BRODHEAD: 1 AM-7 AM 0.00 (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00
000 WGUS83 KMKX 112113 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 313 PM CST FRI JAN 11 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-120313- /O.CON.KMKX.FL.W.0001.000000T0000Z-080115T1500Z/ /NMSW3.1.ER.080108T0200Z.080110T1500Z.080115T0900Z.UU/ 313 PM CST FRI JAN 11 2008 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL TUESDAY MORNING. * AT 0230 PM FRIDAY THE STAGE WAS 11.71 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * AT 11.6 FEET...WATER SURROUNDS A HOME NEAR THE INTERSECTION OF HIGHWAY 50 AND HIGHWAY W IN THE WHEATLAND AREA $$ WIC045-105-120312- /O.EXT.KMKX.FL.W.0004.000000T0000Z-080112T0343Z/ /BROW3.1.ER.080110T0847Z.080111T0030Z.080111T2143Z.NO/ 313 PM CST FRI JAN 11 2008 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * UNTIL THIS EVENING. * AT 0100 PM FRIDAY THE STAGE WAS 5.12 FEET. * FLOOD STAGE IS 5.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME SAT SUN MON TUE WED THU FRI NEW MUNSTER 10.0 9.0 11.71 0230 PM 11.6 11.3 10.7 9.9 9.2 8.5 7.9 BRODHEAD 5.0 4.5 5.12 0100 PM 4.6 4.0 3.5 3.0 2.7 2.5 2.5 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS BRODHEAD 5.46 0630 PM THU JAN 10 -0.18 4.90 0600 PM FRI JAN 11 NEW MUNSTER 12.01 0900 AM THU JAN 10 -0.27 11.80 0600 PM FRI JAN 11 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS BRODHEAD: 1 PM-7 PM 0.00 BRODHEAD: 7 PM-1 AM 0.00 BRODHEAD: 1 AM-7 AM 0.00 (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00
000 WGUS83 KMKX 120150 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 750 PM CST FRI JAN 11 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-120750- /O.CON.KMKX.FL.W.0001.000000T0000Z-080115T1500Z/ /NMSW3.1.ER.080108T0200Z.080110T1500Z.080115T0900Z.UU/ 750 PM CST FRI JAN 11 2008 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL TUESDAY MORNING. * AT 0630 PM FRIDAY THE STAGE WAS 11.67 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. AT A STAGE OF 11.6 FEET...WATER SURROUNDS A HOME NEAR THE INTERSECTION OF HIGHWAY 50 AND HIGHWAY W IN THE WHEATLAND AREA. $$ WIC045-105-120220- /O.CAN.KMKX.FL.W.0004.000000T0000Z-080112T0343Z/ /BROW3.1.ER.080110T0847Z.080111T0030Z.080111T2145Z.NO/ 750 PM CST FRI JAN 11 2008 THE FLOOD WARNING IS CANCELLED FOR THE SUGAR RIVER AT BRODHEAD. * AT 0700 PM FRIDAY THE STAGE WAS 4.88 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 5.0 FEET. AT A STAGE OF 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 11.67 0630 PM BRODHEAD 5.0 4.5 4.88 0700 PM - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS BRODHEAD 5.46 0630 PM THU JAN 10 -0.56 4.7 SAT 12 AM NEW MUNSTER 12.01 0900 AM THU JAN 10 -0.28 11.7 SAT 12 AM ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00 NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.02 (BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BRODHEAD: 7 PM-1 AM 0.00 BRODHEAD: 1 AM-7 AM 0.00 BRODHEAD: 7 AM-1 PM 0.01 BRODHEAD: 1 PM-7 PM 0.00
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jan 9, 9:26 PM CST, 3 hours 29 minutes earlier.
Area forecast discussion, Jan 9, 9:26 PM CST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CST WED JAN 9 2008
.UPDATE...
NEW NAM IS A BIT STRONGER AND JUST A LITTLE SLOWER ON MOVEMENT OF LOW
OVER OKLAHOMA PAN HANDLE AREA. STILL DRY IN LOW LEVELS INITIALLY
WITH PRECIP ON NAM NOT REACHING GROUND TIL AFTER 6 PM THURSDAY.
MORE QPF THEN PREVIOUS NAM. 18Z GFS SATURATED ATMOSPHERE SOONER
AND ALSO HAD MORE QPF...ALMOST 0.40 INCHES OVER THE FAR SOUTHEAST.
IF NEW 00Z GFS DOES THIS...SNOW ADVISORIES MAY BE NEEDED. HOWEVER
FOR NOW NOT ENOUGH QPF SEEN ON NAM TO JUMP INTO HEADLINES.
3 TO 4 INCHES IN FORECAST ALREADY...AND WITH WARM BOUNDARY LAYER
BEFORE EVAPORATIVE COOLING...SNOW RATIOS MAY BE RATHER LOW.
&&
.PREV DISCUSSION... /ISSUED 250 PM CST WED JAN 9 2008/
AVIATION...HIGH PRESSURE RIDGE WILL MOVE OVER THE REGION THIS
EVENING. VFR CONDITIONS SHOULD PREVAIL THRU TONIGHT WITH CEILINGS
AOA 10000 FT. SOME HAZE MAY DEVELOP AS WINDS BECOME CALM THIS
EVENING...BUT EXPECTED CLOUD COVER SHOULD KEEP VISIBILITIES GREATER
THAN 6SM. LOW PRESSURE THEN DEEPENS AS IT TRACKS FROM MO INTO LOWER
MI BY THUR EVE. SNOW WILL OVERSPREAD MUCH OF THE AREA BY LATE
AFTN...CAUSING LIFR CONDITIONS. SOME VLIFR CONDITIONS ALSO POSSIBLE
DUE TO LOCALIZED HEAVIER SNOW BANDS...ESPECIALLY NEAR MKE AND ENE.
MARINE...LOW PRESSURE WILL DEEPEN QUICKLY AS IT TRACKS FROM
MISSOURI INTO SOUTHERN LOWER MICHIGAN. NORTHEAST WINDS ARE EXPECTED
TO STRENGTHEN TO 15 TO 25 KTS BY LATE THU AM AND PERSIST TO FRI AM
WITH WAVES INCREASING TO 3 TO 6 FT BY THU EVE. THEREFORE...SMALL
CRAFT ADVY IN EFFECT FOR THIS TIME.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 12 PM THURSDAY TO 6 AM CST FRIDAY FOR
LMZ643>646.
&&
SHORT/LONG TERM...06
AVIATION/MARINE...06Hazardous weather outlook, Jan 9, 3:35 PM CST, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CST WED JAN 9 2008 WIZ046-047-051-052-056>060-062>072-101000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 335 PM CST WED JAN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT RECENT RAIN WILL RESULT IN MINOR LOW LAND FLOODING AS WELL AS RIVER FLOODING. ICE JAMS MAY ALSO DEVELOP ON RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RIVER LEVELS WILL CONTINUE TO RISE SLOWLY DUE TO RECENT RAINFALL. SOME RIVERS WILL REACH BANKFULL...AS WELL AS FLOOD STAGE LEADING TO AREAS OF RIVER FLOODING. SNOW IS LIKELY THURSDAY AND THURSDAY NIGHT AS A LOW PRESSURE SYSTEM TRACKS FROM MISSOURI TO LOWER MICHIGAN. SNOW ACCUMULATIONS OF 3 TO 4 INCHES ARE EXPECTED MAINLY SOUTHEAST OF A LINE FROM PORT WASHINGTON TO JANESVILLE...WITH 1 TO 3 INCHES EXPECTED NORTHWEST OF THIS LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-101000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 PM CST WED JAN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY IS IN EFFECT FROM 12 PM THURSDAY TO 6 AM FRIDAY. EAST TO NORTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KNOTS THURSDAY AFTERNOON...WITH WAVES OF 3 TO 6 FEET. WINDS AND WAVES WILL DECREASE FRIDAY MORNING. BORGHOFF WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 2:09 PM CST | Snow Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 8 more | 13 hr |
Nearby
River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.